# SDR A6WA201744959

- Difficulty date: April 14, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 39,190 hours, 38,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 60031907225
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EDGE MEMBER CORRODED    REMOVED AND REPLACED EDGE MEMBER IAW SRM 51-42-06.
